# SDR R61A202002140178

- Difficulty date: January 31, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092908001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION - RH OUTBD PANEL SUPPORT CORRODED AS MARKED FR 84 REMOVED CORROSION BY BLENDING ON THE R/H O/B PANEL SUPPORT AT FRAME 84, BLENDED AREAS IS 6.0" X 2.0" X .012" OUT OF LIMITS REF. SRM 51-75-16.  REMOVED AND REPLACED R/H O/B PANEL SUPPORT, REF. EMB SRM 51-40-08
